RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 5(335), Pages 169–170 (Mi umn323)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Bezout domains and skew polynomials

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/rm323

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:5, 1005–1006

Bibliographic databases:

MSC: 16S36
Accepted: 07.09.2000

Citation: A. A. Tuganbaev, “Bezout domains and skew polynomials”, Uspekhi Mat. Nauk, 55:5(335) (2000), 169–170; Russian Math. Surveys, 55:5 (2000), 1005–1006

Citation in format AMSBIB
\Bibitem{Tug00}
\by A.~A.~Tuganbaev
\paper Bezout domains and skew polynomials
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 5(335)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn323}
\crossref{https://doi.org/10.4213/rm323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799014}
\zmath{https://zbmath.org/?q=an:1003.16022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55.1005T}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 5
\pages 1005--1006
\crossref{https://doi.org/10.1070/rm2000v055n05ABEH000323}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168165100011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034557397}


Linking options:
  • http://mi.mathnet.ru/eng/umn323
  • https://doi.org/10.4213/rm323
  • http://mi.mathnet.ru/eng/umn/v55/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Bezout rings and skew polynomials”, Russian Math. Surveys, 56:5 (2001), 988–989  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:275
    Full text:115
    References:29
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020